# SDR 98ZZZX1555

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6014F
- Make and model: Beech C 23
- Aircraft serial: M2107
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 16962000159
- Condition: Cracked
- Location: Stab Hinge Att
- Part time: 6,404 hours
- Component: 169620001603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN STABILATOR MAIN SPAR ADJACENT TO FUSELAGE HINGE ATTACHMENT FITTINGS.  AIRCRAFT USED FOR FLIGHT TRAINING.  CRACKS DUE TO FATIGUE.  SUBMITTER RECOMMENDED DETAILED INSPECTION OF THIS AREA AT EACH INSPECTION INTERVAL.
